# SDR USAA2010040690721

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 31,719 hours, 11,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EEL - FLOOR PROXIMITY EXIT LIGHT LENS MISSING AT R4 DOOR.  MAINTENANCE INSTALLED NEW LENS AT R4 DOOR.
